| Model Number |
NIMBUS II PAINPRO |
| Medical Device Problem Code |
Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The historical test records were reviewed in the qos system.All test results relevant to the reported issue have passed.Complaint evaluation was completed by on 5/17/2024.Due to the pump's initial complaint code of "1unk1-1: unknown issue - unknown issue from customer", the pump was tested with all testing protocols to fully identify all possible issues.The pump's event log was pulled as part of the evaluation and upon review it was noted that there were several abrupt power offs found in the log.An abrupt power off can be seen in the event log on event lines 0-3 by the "log_event_on" code without an "log_event_off" code before it.Seeing the code "log_event_on" code without an "log_event_off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on it's own.The mdr reportability of this complaint was being upgraded to "yes", as the abrupt power off found in the event log review was determined to be reportable according to the updated mdr decision tree guide.Upon further evaluation there were no loose connections or components inside of the device.Reported issue found, device does not meet specification.A capa had been opened in order to fully investigate and address the root causes of the reported events.Reference: complaint # (b)(4).
Event or Problem Description
On 03/21/2024, infutronix received a report that a pump had an unknown issue.However, pump was returned on 5/7/2024 and evaluated.The mdr reportability of this complaint was being upgraded to "yes", as the abrupt power off found in the event log review was determined to be reportable according to the updated mdr decision tree guide.No patient information was provided.